# SDR VNAA202511210016

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670338521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS PLATES ON FS 517.00, FS 565.00, FS 581.00, AND FS 613.00, CORROSION ON ANGLE BTW FS 501.00 AND FS 517.00 ON STRINGER 24LH, CORROSION ON BRACKETS-MACHINED ON FS 517.00 AND FS 539.00, AND ALSO CORROSION ON JOINT PLATE-LOWER EXTERNAL ON FS 520.00 ON FWD BAGGAGE BAY DOOR SURROUND AT FWD CARGO COMPARTMENT.  CORROSION ON FLOOR SUPPORTS PLATES ON FS 517.00, FS 565.00, FS 581.00, AND FS 613.00, CORROSION ON ANGLE BTW FS 501.00 AND FS 517.00 ON STRINGER 24LH, CORROSION ON BRACKETS-MACHINED ON FS 539.00, AND ALSO CORROSION ON JOINT PLATE-LOWER EXTERNAL ON FS 520.00 ON FWD BAGGAGE BAY DOOR SURROUND AT FWD CARGO COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-31-03-101-003-A04 AND SRM 53-00-01-101-001-A01 // BRACKET-MACHINED ON FS 517.00 STGR 26LH WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 51-21-06-001-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01.
